# SDR DXTA2024052211829

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,333 hours, 4,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PNEUMATIC DISTRIBUTION: NON ELECTRICAL FUMES SMELT AFTER TAKEOFF. LASTED FOR 2-3 MINUTES.  REMOVED WORN HEPA FILTER P/N 9914836-1 S/N 0948 AND REPLACED WITH NEW UNIT. ALL WORK DONE WITH REFERENCE TO C680A-AMM-21-70-10.
